# SDR 20010406SG004

- Difficulty date: February 10, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW MM 33-50-21, OPS CHECK OK.  (M)
